RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 6(22), Pages 227–237 (Mi umn7000)  

Problems and Notes

A pencil of conics for the representation of the elliptic integral of the first kind by means of an alignment nomogram

I. A. Vil'ner


Full text: PDF file (1294 kB)

Bibliographic databases:

Citation: I. A. Vil'ner, “A pencil of conics for the representation of the elliptic integral of the first kind by means of an alignment nomogram”, Uspekhi Mat. Nauk, 2:6(22) (1947), 227–237

Citation in format AMSBIB
\Bibitem{Vil47}
\by I.~A.~Vil'ner
\paper A~pencil of conics for the representation of the elliptic integral of the first kind by means of an alignment nomogram
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 6(22)
\pages 227--237
\mathnet{http://mi.mathnet.ru/umn7000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29289}


Linking options:
  • http://mi.mathnet.ru/eng/umn7000
  • http://mi.mathnet.ru/eng/umn/v2/i6/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:206
    Full text:94
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020